A Characterization of Some Linear Cellular Automata

Marcel CRASMARU  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E84-D   No.1   pp.15-20
Publication Date: 2001/01/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8532
Type of Manuscript: Special Section PAPER (Special Issue on Selected Papers from LA Symposium)
Category: 
Keyword: 
finite one-dimensional linear cellular automata,  circulant matrices,  finite D-dimensional cellular automata,  rings,  isomorphism of rings,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper, we propose a mathematical model for one-dimensional finite linear cellular automata and show connections between our model and the classical one. We then demonstrate, through some examples, that our model is a useful tool for analyzing one-dimensional finite linear cellular automata. We also extend this model to the D-dimensional case and give an algebraic characterization for it.